# SDR 99ZZZX786

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1084W
- Make and model: Beech B300
- Aircraft serial: FL144
- System (JASC): 3510 · Crew Oxygen System
- Part: Tube
- Part number: 1015602041595
- Condition: Damaged
- Location: Oxygen System
- Part time: 327 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED TUBE ASSEMBLY TO FACILITATE OTHER MAINTENANCE.  FOUND DOUBLE FLARE TOO LARGE FOR B-NUT TO SLIDE OVER FLARE.  B-NUT WOULD THREAD ON FLARE AND TIGHTEN LEADING INSTALLER TO BELIEVE FLARE WAS TIGHT AGAINST FITTING WHEN IT WAS NOT.  THIS PART WAS INSTALLED AT THE MANUFACTURER WHEN THE AIRCRAFT WAS BUILT.
